The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 556-564.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699544

Digital Object Identifier
doi:10.1214/aoms/1177699544

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 37 (1966), no. 2, 556--564. doi:10.1214/aoms/1177699544. https://projecteuclid.org/euclid.aoms/1177699544


Export citation